# SDR SWIA2025090900008

- Difficulty date: September 8, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N962SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7859
- Aircraft time: 47,638 hours, 41,324 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Warning Message
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT REV UNLOCKED MESSAGE IN FLIGHT.     LT REV UNLOCKED IN FLIGHT. RAN QRC AND QRH. IN GRB. IS NOT DEPLOYED.    DEFERRED LEFT THRUST REVERSER PER MEL 78-30-1. MX PROCEDURE COMPLIED WITH. PLACARDED AS REQUIRED.
